Zhang Hongqing, Alatancang, Zhong Wanxie. The Hamiltonian System and Completeness of Symglectic Orthogonal System[J]. Applied Mathematics and Mechanics, 1997, 18(3): 217-221.
Citation: Zhang Hongqing, Alatancang, Zhong Wanxie. The Hamiltonian System and Completeness of Symglectic Orthogonal System[J]. Applied Mathematics and Mechanics, 1997, 18(3): 217-221.

The Hamiltonian System and Completeness of Symglectic Orthogonal System

  • Received Date: 1995-09-06
  • Rev Recd Date: 1996-09-20
  • Publish Date: 1997-03-15
  • In this paper,a new Banach space ZH is defined and it is proved that there is completeness of eigenfunction system (symplectic orthogonal system) of a class of Hamiltonian system in ZH space. We have also proved the following results ZH space can be continuously imbedded to L2[0,1] × L2[0, 1] but ZHL2[0, 1] × L2[0, 1].
  • loading
  • [1]
    钟万勰,分离变量与哈密尔顿体系,计算结构力学及其应用,8(3)(1991), 229-240,
    [2]
    欧阳华江等,二阶椭圆型方程的广义解析解,大连理工大学学报,33(3) (1993), 276-283,
    [3]
    钟万勰,互等定理与共扼辛正交关系,力学学报,24(4) (1992), 432-437,
    [4]
    钟万勰.条形钱弹性平面问题与哈密尔顿体系,大连理工大学学报,31(4) (1997.),373-384,
    [5]
    冯康、秦孟北,Hamilton动力体系的Hamilton算法,自然科学进展—国家重点实验实室通讯,1(2) (1991), 102-112,
    [6]
    秦孟北,辛几何与计算哈密顿力学,力学与实践,12(6) (1990), 1-20,
    [7]
    V.I. A.rnold, Mathematical Methods of Classical Mechanics,Springer-Verlag,New York (1978).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2227) PDF downloads(710) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return